# SDR IPXA2022061783198

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 32,414 hours, 19,943 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Unreliable
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA***EMERGENCY DECLARED*** DESCENDING THROUGH FL260 A/P ENGAGED VNAV SELECTED EXPERIENCED UNRELIABLE AIRSPEED ON CAPTAINS SIDE PERFORMED QRH PROCEDUREC/W OPS CK OF ADC'S PER AMM 34-12-00-715-001 NO FAULTS NOTED AT THIS TIME. VERIFY & CHECKED FOR ANY TYPE OF OBSTRUCTION OF PITOT PROBE NONE FOUND. OK TO CONT.
